# SDR DLL13953348

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1608990
- Condition: Dented
- Location: Fs 1655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN UNIDENTIFIED EXTERNAL SKIN REPAIR WAS REMOVED FROM FS 1655, BETWEEN STRINGERS 24 AND 25.  THE REPAIR CONSISTED OF A CUTOUT APPROX 4.5 BY 4.25, A 0.032 2024-T3 DOUBLER, .070 TRIPLER AND .090 FILLER.  INSTALLED PERMANENT REPAIR PER DL ERA 271459-14.  FOUND AT HMV.
